# SDR DXTA200802786

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 1,528 hours, 1,401 cycles
- Engine: Pwa JT15D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INITIAL SELECTION OF FLAPS 10DEG AT 200KIAS FLAP ASYM CAUTION LIGHT CAME ON.  TROUBLESHOT, ADJUSTED LT AND RT FLAP FOLLOW UP SWITCHES, AND LT FLAP POSITION TRANSMITTER, ALSO ADJUSTED RT FLAP FOLLOW UP SWITCH LINK AREA AND CHECKED FLAP TRAVEL ANGLES. ALL CHECKED GOOD AT THIS TIME. NO ASSYM LIGHT ILLUMINATION AT THIS TIME. IAW MM 27-20 AND 27-50-00.
